# SDR AU981128

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Propeller: Mcauly 1C160DTM
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Corroded
- Location: Flight Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FLIGHT CONTROL CABLES CORRODED AND WORN.  SUBMITTER SUSPECTS CORROSION (RUST) IS A DIRECT RESULT OF THE RECENT STRIP AND RE-PAINT OF THE AIRCRAFT DUE TO CONTAMINATION BY THE PAINT STRIPPING CHEMICALS.
